MathSciNet Relay Station
MathSciNet bibliographic data
MR2311988 (2008a:94139) 94A60
Zhang, Ning; Chen, Zhixiong; Xiao, Guozhen Efficient elliptic curve scalar multiplication algorithms resistant to power analysis. Inform. Sci. 177 (2007), no. 10, 2119–2129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement